MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MALE EXTERNAL CATHETER
Model Number 38303
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that when trying to remove an adhesive male external catheter, it allegedly caused a tear in patient's skin.It was reported that sometimes the product was larger than it should be.No medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be "mechanical failure".The lot number was unknown; therefore, the device history record could not be reviewed.Unable to perform labelling review due to unknown product code.Although the product family was unknown, the male external catheter product ifus were found to be adequate based on past reviews.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11333942
Report Number1018233-2021-00554
Device Sequence Number16358319
Product Code NNX
UDI-Device Identifier00801741071249
UDI-Public(01)00801741071249
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38303
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;